RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 59, Issue 4, Pages 497–503 (Mi mz1745)  

This article is cited in 5 scientific papers (total in 5 papers)

Modules over quantum polynomials

V. A. Artamonov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We describe the structure of finitely generated modules over general quantum Laurent polynomials and prove that Artin modules over general quantum Laurent polynomials are cyclic.

DOI: https://doi.org/10.4213/mzm1745

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 59:4, 356–360

Bibliographic databases:

UDC: 512.5
Received: 31.01.1995

Citation: V. A. Artamonov, “Modules over quantum polynomials”, Mat. Zametki, 59:4 (1996), 497–503; Math. Notes, 59:4 (1996), 356–360

Citation in format AMSBIB
\Bibitem{Art96}
\by V.~A.~Artamonov
\paper Modules over quantum polynomials
\jour Mat. Zametki
\yr 1996
\vol 59
\issue 4
\pages 497--503
\mathnet{http://mi.mathnet.ru/mz1745}
\crossref{https://doi.org/10.4213/mzm1745}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445194}
\zmath{https://zbmath.org/?q=an:0879.16013}
\transl
\jour Math. Notes
\yr 1996
\vol 59
\issue 4
\pages 356--360
\crossref{https://doi.org/10.1007/BF02308684}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VD93600025}


Linking options:
  • http://mi.mathnet.ru/eng/mz1745
  • https://doi.org/10.4213/mzm1745
  • http://mi.mathnet.ru/eng/mz/v59/i4/p497

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Artamonov, “Irreducible modules over quantum polynomials”, Russian Math. Surveys, 51:6 (1996), 1191–1192  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Artamonov, “Periodic modules over general quantum Laurent polynomials”, Math. Notes, 61:1 (1997), 9–15  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. A. Artamonov, “Serre's quantum problem”, Russian Math. Surveys, 53:4 (1998), 657–730  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. V. A. Artamonov, “General quantum polynomials: irreducible modules and Morita equivalence”, Izv. Math., 63:5 (1999), 847–880  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Artamonov V., “General Quantum Polynomials”, Algebra, ed. Bahturin Y., Walter de Gruyter & Co, 2000, 35–48  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:246
    Full text:86
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019